We have created this Guestbook to allow our website visitors to ask questions and express their opinions. These comments are a valuable source of information about platelet disorders. We may respond to some of the inquiries when it is appropriate, but we will not respond to most questions or comments. The Guestbook cannot be a source for medical advice; patients must get their medical advice from their doctor.
Sign The Guestbook
|Post 176 - By: Diane - Post Date: 4/15/2009|
|Has Vaniqa (facial hair remover) ever been linked to HUS/TTP?
|Post 177 - By: Jenny Gibson - Post Date: 4/9/2009|
|Thank you for your efforts. This information is very helpful.
|Post 178 - By: Connie Shively - Post Date: 4/8/2009|
|After my 3rd TTP relapse in 2006, my hemotologist tested me for ADAMSTS-13, and found that this was more than likely the cause. After 33 exchanges between 9/1/06 and 11/27/06 I was started on Rituxan, 4 treatments over 4 weeks. This worked great for me.
|Post 179 - By: dee - Post Date: 4/2/2009|
|Post 180 - By: Genevieve Race - Post Date: 4/2/2009|
|I am a 77 yr.old female, dia. w/TTP Jan. l993. I have a plasma exch. 3 times a week. Any new meds. that can help me?
|Prev Page||Next Page|
|pagelist: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42|
The information included in this website is for educational purposes only. The designers and operators of this site take no responsibility for the things you may do with this information. For advice on your unique medical condition, please consult your health care professional. By going further into this website you acknowledge that you have read and understood this disclaimer.